# SDR CA160321004

- Difficulty date: March 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 52,277 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161224
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CREW HAD ECAM MSG G RSVR LEAK, GREEN SYS DEPLETED AND FREE FALL EXTENSION CARRIED OUT.  AFTER LANDING ACFT TOWED TO THE GATE FOR DEPLANING.
